# SDR CHQA20130102001

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 28,322 hours, 24,488 cycles
- Engine: Rroyce AE3007A13
- Engine time: 24,492 hours, 21,988 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, G, A

## Discrepancy

ON DEPARTURE WHILE CLIMBING THROUGH 11,000FT, THE FLIGHT CREW REPORTED A BAGGAGE SMOKE MESSAGE ON EICAS AND A SMOKE ODOR.  THE FLIGHT CREW DISCHARGED BOTH BAGGAGE COMPARTMENT FIRE EXTINGUISHING BOTTLES AND DEPLOYED THE PASSENGER OXYGEN MASKS.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE BAGGAGE COMPARTMENT WAS INSPECTED BY FIRE CREWS AND NO INDICATIONS OF SMOKE OR FIRE WERE FOUND.  MAINTENANCE INSPECTED THE AIRCRAFT, REPLACED THE BAGGAGE COMPARTMENT FIRE EXTINGUISHING BOTTLES AND THE PASSENGER OXYGEN GENERATORS THAT HAD BEEN ACTIVATED.  DURING OPERATIONAL CHECKS, NO FURTHER ODORS WERE NOTED AND THE BAGGAGE SMOKE DETECTION SYSTEM OPERATED NORMALLY.
